# SDR ASAA2021022734227

- Difficulty date: February 27, 2021
- Submitted: March 16, 2021
- Operation: Air carrier
- Aircraft: N434AS
- Make and model: Boeing 737990ER
- Aircraft serial: 61620
- Aircraft time: 18,534 hours, 5,856 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Sensor
- Part number: RP23600
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENG BITE HAS FAULT 75-20802 T25 SIGNALS DISAGREE. SHORT TIME FAULT. DEFERRED PER T/C 78273000. GROUNDED - YES. ACCOMPLISHED B737-900 FIM 75-33 TASK 805. NO FAULTS ARE PRESENT. UPON GVI OF T25 SENSORS, FOUND #2 PIN OF B CHANNEL SENSOR BENT. REMOVED & REPLACED T25 SENSOR REF B737-900 AMM 73-21-02-400-801-F00. ACCOMPLISHED EEC TEST REF AMM 73-21-00-700-804-F00. OPS CK GOOD. GROUND VERIFICATION SUCCESSFUL.
